MathSciNet Relay Station
MathSciNet bibliographic data
MR33019 56.0X
Hopf, Eberhard A theorem on the accessibility of boundary parts of an open point set. Proc. Amer. Math. Soc. 1, (1950). 76–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement